KNAW

Publication

Concavities count for less in symmetry perception. (2007) Open access

Pagina-navigatie:
Title Concavities count for less in symmetry perception.
Published in Psychonomic Bulletin and Review, Vol. 14, No. 7, p.1212-1217. ISSN 10699384.
Author Hulleman, J.; Olivers, C.N.L.
Date 2007
Type Article
Publication http://hdl.handle.net/1871/16597
Persistent Identifier urn:NBN:nl:ui:31-1871/16597
Metadata XML
Repository VU University Amsterdam

Go to page top
Go back to contents
Go back to site navigation